A 27-year-old female asked:
i am not sure if my contraceptive implant is working as since i had it in i have never had a period and now that's me started getting them ?
1 doctor answer • 1 doctor weighed in
Specializes in Obstetrics and Gynecology
Common: One of the side effects of implants is irregularly irregular periods meaning there is no predictable pattern to the bleeding. You can bleed every day for awhile then not bleed for awhile then bleed once a week for awhile. There is no pattern to it. That does not mean the implant isn't working.
3805 viewsAnswered >2 years ago
Last updated Aug 10, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.